Title

Optimal Quantum Codes from Additive Skew Cyclic Codes

Document Type

Article

Publication Date

4-18-2016

Abstract

Additive codes received much attention due to their connections with quantum codes. On the other hand, skew cyclic codes proved to be a useful class of codes that contain many good codes. In this work, we introduce and study additive skew cyclic codes over the quaternary field GF(4), obtaining some structural properties of these codes. Moreover, we also show that many best known and optimal quantum codes can be obtained from this class.

Journal

Discrete Mathematics, Algorithms and Applications

Volume

8

Issue

3

Share

COinS